# SDR AALA20070170

- Difficulty date: January 23, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT OVERHEAD SEAT 3B INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT OVERHEAD SEAT 3B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
